Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 243, NWS Springfield, MO

July 19, 2018Barry County, Stone County, Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 19, 2018, 6:32 PM CDT for Barry County, Stone County, Taney County, Missouri. It was in force for 58 min. 23 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2018, 6:32 PM CDT (23:32 UTC)
Expired
Jul 19, 2018, 7:30 PM CDT
In force
58 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barry County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 69 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 6:55 PM CDTTSTM WND GST 52Branson W Muni, MOCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM BRANSON W MUNI TO TSTM WND GST. AWOS STATION FWB, BRANSON W MUNI.
Jul 19, 6:55 PM CDTNON-TSTM WND GST 52Branson W Muni, MOAWOS STATION FWB, BRANSON W MUNI.
Jul 19, 7:00 PM CDTTSTM WND GST 38Branson, MOCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM BRANSON. MESONET STATION E1468, BRANSON TO TSTM WND GST.
Jul 19, 7:00 PM CDTNON-TSTM WND GST 38Branson, MOMESONET STATION E1468, BRANSON.
Jul 19, 7:02 PM CDTTSTM WND GST 39Shell Knob, MOCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM SHELL KNOB. MESONET STATION F3232, SHELL KNOB TO TSTM WND GST.
Jul 19, 7:02 PM CDTNON-TSTM WND GST 39Shell Knob, MOMESONET STATION F3232, SHELL KNOB.
Jul 19, 7:08 PM CDTTSTM WND GST 43Branson, MOCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM BRANSON. MESONET STATION F2148, BRANSON TO TSTM WND GST.
Jul 19, 7:08 PM CDTNON-TSTM WND GST 43Branson, MOMESONET STATION F2148, BRANSON.
Jul 19, 7:12 PM CDTTSTM WND DMGWalnut Shade, MOREPORTS OF TREES DOWN IN TANEY COUNTY BULL CREEK AREA 2 MILES OFF OF HIGHWAY 65 ONE POWER LINE WAS DOWN OVER A TRAILER AND HAS BEEN TAKEN CARE OF BY THE FIRE DEPARTMENT IN THAT AREA. NO INJURIES WERE REPORTED. TIME BASED ON RADAR.
Jul 19, 7:13 PM CDTTSTM WND DMGBranson, MODOWNED POWER LINES IN BRANSON ALONG HWY 265. TIME BASED ON RADAR.
Jul 19, 7:13 PM CDTTSTM WND GST 39Forsyth, MOCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM FORSYTH. MESONET STATION E2514, FORSYTH TO TSTM WND GST.
Jul 19, 7:13 PM CDTNON-TSTM WND GST 39Forsyth, MOMESONET STATION E2514, FORSYTH.
Jul 19, 7:14 PM CDTTSTM WND DMG1 Ene Hollister, MOROOF DAMAGE IN THE HOLLISTER AREA WITH LARGE TREE LIMBS DOWN. TIMING ESTIMATED FROM RADAR.
Jul 19, 7:15 PM CDTTSTM WND GST 43Branson, MOCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM BRANSON. MESONET STATION E1468, BRANSON TO TSTM WND GST.
Jul 19, 7:15 PM CDTNON-TSTM WND GST 43Branson, MOMESONET STATION E1468, BRANSON.
Jul 19, 7:15 PM CDTHAIL 0.751 Wnw Gateway, ARMPING REPORT.
Jul 19, 7:18 PM CDTTSTM WND GST 502 Wnw Branson, MOCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 2 WNW BRANSON. MESONET STATION F2149, 2 WNW BRANSON TO TSTM WND GST.
Jul 19, 7:18 PM CDTNON-TSTM WND GST 502 Wnw Branson, MOMESONET STATION F2149, 2 WNW BRANSON.
Jul 19, 7:25 PM CDTTSTM WND GST 63Branson, MOAWOS STATION BBG, BRANSON.
Jul 19, 7:25 PM CDTTSTM WND GST 63Branson, MOCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM BRANSON. AWOS STATION BBG, BRANSON TO TSTM WND GST.
Jul 19, 7:25 PM CDTNON-TSTM WND GST 63Branson, MOAWOS STATION BBG, BRANSON.
Jul 19, 7:30 PM CDTTSTM WND GST 412 Ene Lampe, MOCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 2 ENE LAMPE. MESONET STATION F1021, 2 ENE LAMPE TO TSTM WND GST.
Jul 19, 7:30 PM CDTNON-TSTM WND GST 412 Ene Lampe, MOMESONET STATION F1021, 2 ENE LAMPE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 11:22 AM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2018-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2018-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1220 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
767 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

624 
WUUS53 KSGF 192332
SVRSGF
MOC009-209-213-200030-
/O.NEW.KSGF.SV.W.0243.180719T2332Z-180720T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
632 PM CDT THU JUL 19 2018

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Taney County in southwestern Missouri...
  Stone County in southwestern Missouri...
  Barry County in southwestern Missouri...

* Until 730 PM CDT.

* At 631 PM CDT, severe thunderstorms were located along a line
  extending from near Sparta to near Wheaton, moving southeast at 50
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Branson...                        Lake Taneycomo...
  Table Rock Lake...                Bull Shoals Lake...
  Roaring River State Park...       Table Rock State Park...
  Hollister...                      Cassville...
  Silver Dollar City...             Kimberling City...
  Forsyth...                        Merriam Woods...
  Shell Knob...                     Kissee Mills...
  Purdy...                          Reeds Spring...
  Seligman...                       Rockaway Beach...
  Exeter...                         Wheaton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3650 9407 3682 9406 3680 9277 3650 9277
TIME...MOT...LOC 2331Z 316DEG 43KT 3706 9307 3679 9400 

HAIL...<.75IN
WIND...60MPH
 
$$

Cramer
3 follow-up statements
092 
WWUS53 KSGF 200002
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
702 PM CDT THU JUL 19 2018

MOC009-209-213-200030-
/O.CON.KSGF.SV.W.0243.000000T0000Z-180720T0030Z/
Taney MO-Stone MO-Barry MO-
702 PM CDT THU JUL 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR TANEY...STONE AND BARRY COUNTIES...

At 702 PM CDT, severe thunderstorms were located along a line
extending from near Taneyville to Washburn, moving south at 30 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Branson...                        Lake Taneycomo...
Table Rock Lake...                Bull Shoals Lake...
Roaring River State Park...       Table Rock State Park...
Hollister...                      Cassville...
Silver Dollar City...             Kimberling City...
Forsyth...                        Merriam Woods...
Shell Knob...                     Kissee Mills...
Reeds Spring...                   Seligman...
Rockaway Beach...                 Exeter...
Bull Creek...                     Indian Point...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3664 9407 3670 9399 3671 9388 3682 9376
      3680 9277 3650 9277 3650 9407
TIME...MOT...LOC 0002Z 339DEG 28KT 3678 9308 3660 9398 

HAIL...<.75IN
WIND...70MPH
 
$$

Cramer
163 
WWUS53 KSGF 200018
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
718 PM CDT THU JUL 19 2018

MOC009-209-213-200030-
/O.CON.KSGF.SV.W.0243.000000T0000Z-180720T0030Z/
Taney MO-Stone MO-Barry MO-
718 PM CDT THU JUL 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR TANEY...SOUTHERN STONE AND SOUTHERN BARRY COUNTIES...

At 718 PM CDT, severe thunderstorms were located along a line
extending from near Taneyville to Branson to 10 miles north of
Grandview to near Seligman, moving south at 25 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Branson...                        Lake Taneycomo...
Table Rock Lake...                Bull Shoals Lake...
Roaring River State Park...       Table Rock State Park...
Hollister...                      Kimberling City...
Forsyth...                        Merriam Woods...
Shell Knob...                     Kissee Mills...
Seligman...                       Rockaway Beach...
Indian Point...                   Taneyville...
Golden...                         Table Rock...
Emerald Beach...                  Kirbyville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3655 9407 3664 9355 3667 9323 3680 9301
      3680 9277 3650 9277 3650 9407
TIME...MOT...LOC 0018Z 353DEG 23KT 3678 9296 3665 9319 3658 9363 3652
9404

HAIL...<.75IN
WIND...70MPH
 
$$

Cramer
504 
WWUS53 KSGF 200033
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
733 PM CDT THU JUL 19 2018

MOC009-209-213-200043-
/O.EXP.KSGF.SV.W.0243.000000T0000Z-180720T0030Z/
Taney MO-Stone MO-Barry MO-
733 PM CDT THU JUL 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR TANEY...SOUTHERN STONE AND
SOUTHERN BARRY COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.  However heavy
rain is still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Missouri.

LAT...LON 3655 9407 3664 9355 3667 9323 3680 9301
      3680 9277 3650 9277 3650 9407
TIME...MOT...LOC 0033Z 270DEG 43KT 3667 9282 3654 9305 3647 9349 3641
9390

$$

Cramer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 5:51 PM CDT, 41 minutes earlier.

Area forecast discussion, Jul 19, 5:51 PM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
551 PM CDT Thu Jul 19 2018

.SHORT TERM...(This evening through Friday)
Issued at 340 PM CDT Thu Jul 19 2018

A hot and humid air mass is in place across southeastern Kansas
and western Missouri this afternoon. Temperatures across these
locations are currently in the middle to upper 90s with heat index
values in the 100 to around 105 range. Temperatures across the
eastern Ozarks are cooler as cloud cover from convection is in
place. Heat index values along and west of Highway 65 will
continue to top out from around 103 to 108 degrees this afternoon
into early this evening. Will continue the Heat Advisory as is
through 9 PM this evening.

An upper level shortwave trough is currently pushing southeast out
of the Northern Plains this afternoon. Deep layer shear has
increased some across the area ahead of the trough. Given the warm
and humid conditions, instability has also increased across the
area. As result there will be the potential for strong to severe
storms this afternoon and evening with any storm. Storms have
developed across northeastern Kansas into west central Missouri
this afternoon. This activity will spread to the south and east
into this evening. Large hail to the size of golf balls and
damaging straight line winds up to around 70 mph will be the
primary hazards with this activity. These storms will track across
portions of the northern forecast area, but there are questions
on just how far south and west these storms will be able to track.
Frequent lightning and heavy rainfall will also occur with the
storms. A localized flooding risk will also occur with this
activity.

A few storms will likely linger overnight into Friday. Friday
evening and night shortwave energy will track through the area and
could trigger a few storms. There will be the risk for a few
strong to severe storms Friday evening and night.

Highs on Friday will again warm into the lower to upper 90s with
the hottest conditions occurring across southeastern Kansas and
far southern Missouri. Heat index values of 100 to 105 are
expected during the afternoon and early evening hours Friday.

.LONG TERM...(Friday Night through Thursday)
Issued at 340 PM CDT Thu Jul 19 2018

An upper level low trough will deepen into a low and slowly
spread southeast across the eastern U.S. this weekend into early
next week. A drier air mass will spread into the area this weekend
with no rain expected this weekend into early next week. Highs
will warm into the upper 80s to the lower 90s this weekend into
next week as the upper level ridge remains west of the region.

An upper level shortwave will move through the region during the
middle of next week and bring additional rain chances to the area.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 545 PM CDT Thu Jul 19 2018

Line segment was from Caplinger Mills to near Jasper MO as of
22:50Z pushing southeast and will potentially impact SGF by
2330-0000z. It should remain northeast of JLN and not expecting it
to affect BBG at this time. While additional isolated/widely
scattered convection possible later in the evening, this should be
the main thunderstorm risk over the next couple hours. Will see
some MVFR possible IFR briefly as this segment moves through SGF,
with VFR through the remainder of the period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 9 PM CDT this evening for MOZ055-066>068-
     077>080-088>091-093>096-101>105.

KS...Heat Advisory until 9 PM CDT this evening for KSZ073-097-101.

&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Lindenberg
Hazardous weather outlook, Jul 19, 2:10 PM CDT, 4 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
210 PM CDT Thu Jul 19 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201915-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
210 PM CDT Thu Jul 19 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Limited flooding risk.
  Significant lightning risk.
  Elevated excessive heat risk.

DISCUSSION...

Scattered storms are occurring from central Missouri to the
northwest into northeastern Kansas this afternoon. This activity
will continue to the slide south and east into this evening.
There are outflows also moving south across the area that a few
storms could develop along too. Hail up to the size of golf balls
and damaging wind gusts up to 70 MPH will be the primary hazards
with the most intense storms. Frequent lightning and locally heavy
rainfall can also be expected from the storms today. There will
be a limited threat for localized flash flooding across central
Missouri and the eastern Ozarks. A few storms may linger into the
overnight hours.

Heat index values of 100 to 110 degrees will continue to occur
into early this evening along and west of the Highway 65 corridor.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Afternoon and early evening heat indices of 95 to 105 degrees
will occur again on Friday with the hottest readings across far
southern Missouri and extreme southeastern Kansas. Afternoon heat
indices from this weekend into the first half of next week will
range from 90 to 100 degrees.

Isolated to scattered thunderstorms will remain possible on
Friday and Friday night. Frequent lightning, small hail, and
brief heavy downpours will be the main potential hazards from
these storms. There is then a slight chance for thunderstorms
next Tuesday across the eastern Ozarks.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed this afternoon and evening
  across portions of the Missouri Ozarks.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

In the hours before

Local storm report, Jul 19, 6:16 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
616 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     BOIS D'ARC              37.26N 93.51W
07/19/2018                   GREENE             MO   LAW ENFORCEMENT

            TREES DOWN IN THE AREA.

&&

TEO
Local storm report, Jul 19, 6:18 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
618 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TSTM WND GST     5 SSE WILLARD           37.24N 93.39W
07/19/2018  M62 MPH          GREENE             MO   ASOS

            MEASURED AT SGF AIRPORT ASOS.

&&

TEO
Local storm report, Jul 19, 6:21 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
621 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     ASH GROVE               37.32N 93.58W
07/19/2018                   GREENE             MO   EMERGENCY MNGR

            REPORTS OF POWER LINES DOWN IN ASH GROVE
            AREA NEAR LAWRENCE 1240/LAWRENCE 2020.

&&

TEO
Local storm report, Jul 19, 6:24 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
624 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TSTM WND GST     5 SSE WILLARD           37.24N 93.39W
07/19/2018  M74 MPH          GREENE             MO   ASOS

            ASOS SGF MEASURED GUST.

&&

TEO
Local storm report, Jul 19, 6:27 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
627 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND GST     REPUBLIC                37.12N 93.48W
07/19/2018  M68 MPH          GREENE             MO   PUBLIC

            68 MPH GUST, HAMPTON AND HARRISON, REPUBLIC,
            MO - MEASURED.

&&

TEO
Local storm report, Jul 19, 6:32 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
632 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     3 E UMBER VIEW HEIGHTS  37.62N 93.75W
07/19/2018                   CEDAR              MO   OTHER FEDERAL

            AT ABOUT 4 PM TO 4:15 PM AT STOCKTON STATE
            PARK. THE MARINA WAS HEAVILY DAMAGED.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:48 PM CDTAreal Flood AdvisorySGFLaclede6 hr
Jul 18, 11:52 PM CDTAreal Flood AdvisorySGFOregon9 hr
Jul 19, 10:58 AM CDTSevere Thunderstorm WarningSGFBenton62 min
Jul 19, 11:55 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan65 min
Jul 19, 1:21 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski, Texas54 min
Jul 19, 3:23 PM CDTSevere Thunderstorm WarningSGFCedar, Hickory, Polk, St. Clair67 min
Jul 19, 3:37 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon29 min
Jul 19, 4:00 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence, Polk60 min
Jul 19, 4:43 PM CDTSevere Thunderstorm WarningSGFSt. Clair62 min
Jul 19, 5:06 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon54 min
Jul 19, 5:45 PM CDTSevere Thunderstorm WarningSGFBarry, Cedar, Dade, Greene, Jasper, Lawrence and 2 more45 min
Jul 19, 6:07 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Lawrence, Stone, Webster38 min
Jul 19, 6:45 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Douglas, Greene, Lawrence, Stone and 2 more60 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.